# SDR 9510562286

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286US
- Make and model: Boeing 727251
- Aircraft serial: 21325
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON THE SKIN DOUBLER NEAR THE E/E COMPARTMENT ACCESS CUTOUT FS 450 BETWEEN STR 28L-28R.  REPAIRED SKIN DOUBLER (P/N 65-18220-96) PER EA 22-98876.
